English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52048/87179 (60%)
Visitors : 8877473      Online Users : 307
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27881

    Title: The onset of chaos in spinning particle models
    Authors: Cho, Hing Tong;Kao, J.-K.
    Contributors: 淡江大學物理學系
    Keywords: acceleration;atomic pchaotic dynamics;mathematical analysis;molecular dynamics;molecular model;motion
    Date: 2003-08
    Issue Date: 2013-07-09 15:24:19 (UTC+8)
    Publisher: Amsterdam: Elsevier BV * North-Holland
    Abstract: The onset of chaos in one-dimensional spinning particle models derived from pseudoclassical mechanical Hamiltonians with a bosonic Duffing potential is examined. Using the Melnikov method, we indicate the presence of homoclinic entanglements in models with general potentials for the spins, and thus show that chaotic motions occur in these models.
    Relation: Physics Letters, Section A: General, Atomic and Solid State Physics 315(1-2), pp.76-80
    DOI: 10.1016/S0375-9601(03)00992-7
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback